MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X180MM X 120°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X180MM X 120°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3120-1180S
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
Customer reported the following issue regarding a gamma nail ref.3120-1180s, lot k05cc65 and the ancillary material necessary for its installation (nail, target device, bolt): "during an operation on (b)(6) 2021, the material was fitted without any problems until the nail had to be removed from the target device to complete the operation: it was impossible to unscrew.The consequences were a doubling of the operation time due to the need to remove everything to start the whole operation again, and the need to use another ancillary and another nail less adapted to the patient".
 
Additional Manufacturer Narrative
Correct: please refer to d9/h3 device not returned.The reported event could not be confirmed, since the device was not returned for evaluation and no additional information was provided for evaluation.A device inspection was not possible since the affected device was not returned and no other evidence was provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text: device disposition is unknown.
 
Event or Problem Description
Customer reported the following issue regarding a gamma nail ref.(b)(4), lot k05cc65 and the ancillary material necessary for its installation (nail, target device, bolt): "during an operation on (b)(6) 2021, the material was fitted without any problems until the nail had to be removed from the target device to complete the operation: it was impossible to unscrew.The consequences were a doubling of the operation time due to the need to remove everything to start the whole operation again, and the need to use another ancillary and another nail less adapted to the patient".

Brand Name
TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X180MM X 120°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12849558
Report Number0009610622-2021-00795
Device Sequence Number11930104
Product Code HSB
UDI-Device Identifier04546540375025
UDI-Public04546540375025
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120-1180S
Device Catalogue Number31201180S
Device Lot NumberK05CC65
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date03/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown